Get your Health question answered in 3 easy steps

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes heaviness below the shoulder?

Answered by
Dr.
Dr. Vaibhav Gandhi

Orthopaedic Surgeon

Practicing since :1998

Answered : 5165 Questions

default
Posted on Wed, 6 Aug 2014 in General Health
Question: Hi
I Feel light heaviness in below right side of the left shoulder near back bone. And in musles. Also some time in left arm near shoulder and some time in vains. Some time got light pain in my left arm joints. Some time i feel problem in musles from neck to left side shoulder and pain in teeths. And felt all time lazy and unfresh. ANd my stomatch is also not well most time no hunger , digestion is not well. and feel gestric. Need help . screenshort attached.
Also some time feel light pain in left side below chest , getting bulgm in wastage and no proper and lose shit. No solid shit. sounds in belly.
doctor
Answered by Dr. Vaibhav Gandhi 7 hours later
Brief Answer:
can due to compression of nerve and muscle sprain

Detailed Answer:
Hello,

I have studied your case.

According to your history and complains such kind of pain can due to compression of nerve and muscle sprain due lifting of heavy bag/gym on shoulder.

When such patient comes to my hospital we usually take x ray spine to see for severity of nerve compression.
Another differential can be nerve compression due to disc bulge which may need MRI for confirmation.

Medication like methylcobalamine with muscle relaxant and analgesic will reduce pain; you can take them consulting your treating doctor.
You may consult physiotherapist for further guidance. He may start TENS, or ultrasound which is helpful in your case.
You may need to take rest for early healing.

Some exercises which can be done after pain has reduced include- gradual neck rotation, touching your ears to shoulder, shoulder shrugging exercises.
Also check your vit B12 and vit D3 in your blood.

I will advise to start antacids [proton pump inhibitors like] rabeprazole 20 mg twice a day for gastric trouble.
Sucralfate will protect gastric mucosa and will give protective covering.
Gastric hyperacidity can lead to altered mouth taste.
You shit also can become solid if gastric acidity is resolved.
You may need to avoid acidic food like bakery items, smoking, alcohol, cheese, stress.
Eat fresh food and soup with fruits juices.

Gases formation can be reduced by eating easily digestible food stop non veg drink plenty of water.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Regards
Dr Vaibhav

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vaibhav Gandhi 6 hours later
Thanks Doctor
I will check the Vitamin B12 and D3 in blood and let you know the test results and also visit a physiotherapist.

For stomach So i should take rabeprazole 20 MG twice a day and Sucralfate ?

How to use Sucralfate ? And any further medicine??
When i eat i do burping most of the time and it relax me.

I was usually smoking a packet but now i reduce the cigrate to 2- 3 daily.

Also As you said such kind of pain can due to compression of nerve and muscle sprain due lifting of heavy bag/gym on shoulder.

I did not lift up heavy bag and not go to gym.
However some time feel one or two veins of hands heavy some time pain in vain of arms. The pain is normal and very light. some month ago the feeling was in my left feet.
doctor
Answered by Dr. Vaibhav Gandhi 48 hours later
Brief Answer:
Explained below

Detailed Answer:
Hello again

You can use sucralfate syrup 1 spoon twice daily.

Its good that you reduced your cigarette.

Then this can be postural or structural problem.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vaibhav Gandhi 2 days later
I visited a physiotherapist today. He give a therapy with ultra wave about 10 minutes . And give me the following medications

Nuberol forte , Dicloran 50 MG and methycobal , two tables daily for 5 days.
Is it alright?And comment that it's cervical muscle spasm
doctor
Answered by Dr. Vaibhav Gandhi 48 minutes later
Brief Answer:
YES alright

Detailed Answer:
Hello

Continue physiotherapy for few days,medicines are ok.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics ,  

Recent questions on  Proton pump

doctor1 MD

What is h-pyloric? I think that's what the doctor mentioned as a possibility about my stomach and intestinal problems.

doctor1 MD

Hi doctor, I am 36 years of age with 71 kg as weight and 5 ft 8 inch height. since last 1 year at times I feel burning sensation around heart area which lasts for 5-10 minutes.its occurenCe is twice and thrice in 15 days. I have got all checkup...

doctor1 MD

hi, I have had a constant and increasing pain behind my left breast for almost 2 weeks now. I don't know if it is related, but I have also had 2 days during these two weeks of vomiting . any ideas what this could be from?

doctor1 MD

Dear Doctor,

Recently, 3 different nights, I have been awakened with discomfort in my rib cage, like a balloon being blown up inside me. I can't seem to burp or pass gas when this happens. Feels as if there is no room for my lungs to breathe and like my heart is beating slower. I took Gas-X and it goes away in about 20 minutes. I have a history of acid reflux which is under control with Prevacid. Could I have a problem with not enough good bacteria in my gut due to taking the proton pump inhibitors for several years or could this be something more serious? Thank you.

doctor1 MD

Hello

I'm on my 2nd day of having chest pains in the middle of my chest. Almost a burning sensation but it can hurt with sharp movement or rolling over in bed. I'm a 31 yr old female with no family history of anything like this. I'm not in agony but very aware my chest hurts. Any suggestions? Thank you

doctor1 MD

my brother 25 years old was diagnosed with a mild case of OCD and was given lustral as the primary treatment, a month later he started complaining of stomach pain and heatburn, he consulted his primary physician and gave him a proton pump inhibitor. A week later, he started feeling dizzy, and today he fainted, and admitted to the ER department CBC findings are insignificant but there was hematemesis . He is irritable, a little confused, pale, and having shock. Tests and exams to be performed tomorrow morning, but am very worried. Please advice.

doctor1 MD

Dear Sir,
I have so much gastric problems with headeque & bloating & constipation for last 5-6 years, Doctor has adviced me to take adiza tablet for 2-3 months. I have finished my couse. But till now i am not well. i have the same problem.
A have also nervs pain in right leg's upper side.I have consulted with neurologists & examined so many tests.
I had low VitB12, Doctor has advised me to take mythicobol Injection for 12 weeks as per week. Now i am very frustrated with my health.Pls advice me on my email [ YYYY@YYYY ].
Best regards
Ravi Kishor Singh